Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 24, Number 110

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the construction of Gaussian quadrature rules from modified moments.
Walter Gautschi.
Math. Comp. 24 (1970), 245-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285117
Error of the Newton-Cotes and Gauss-Legendre quadrature formulas
N. S. Kambo.
Math. Comp. 24 (1970), 261-269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275671
Discrete least squares and quadrature formulas
M. Wayne Wilson.
Math. Comp. 24 (1970), 271-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275677
Movable singularities and quadrature
R. F. Goodrich and F. Stenger.
Math. Comp. 24 (1970), 283-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275669
An error analysis for numerical multiple integration. III
Robert E. Barnhill and Gregory M. Nielson.
Math. Comp. 24 (1970), 301-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275665
An analysis of “boundary-value techniques” for parabolic problems.
Alfred Carasso and Seymour V. Parter.
Math. Comp. 24 (1970), 315-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284019
Chebyshev iteration methods for integral equations of the second kind.
T. W. Sag.
Math. Comp. 24 (1970), 341-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0278564
Numerical differentiation and the solution of multidimensional Vandermonde systems
G. Galimberti and V. Pereyra.
Math. Comp. 24 (1970), 357-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275668
The convergence of single-rank quasi-Newton methods
C. G. Broyden.
Math. Comp. 24 (1970), 365-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0279993
Generalized logarithmic error and Newton’s method for the $m$th root.
David L. Phillips.
Math. Comp. 24 (1970), 383-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283982
Best rational starting approximations and improved Newton iteration for the square root
Ichizo Ninomiya.
Math. Comp. 24 (1970), 391-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273809
On the computation of Debye functions of integer orders
E. W. Ng and C. J. Devine.
Math. Comp. 24 (1970), 405-407
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0272160
Computer investigation of Coulomb wave functions
Robert L. Pexton.
Math. Comp. 24 (1970), 409-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0272295
Numerical techniques for finding $𝜈$-zeros of Hankel functions
James Alan Cochran and Judith N. Hoffspiegel.
Math. Comp. 24 (1970), 413-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0272157
On amicable and sociable numbers
Henri Cohen.
Math. Comp. 24 (1970), 423-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271004
Amicable numbers and their distribution
Paul Bratley, Fred Lunnon and John McKay.
Math. Comp. 24 (1970), 431-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271005
Integer sequences having prescribed quadratic character
D. H. Lehmer, Emma Lehmer and Daniel Shanks.
Math. Comp. 24 (1970), 433-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271006
On generating infinitely many solutions of the Diophantine equation $A^{6}+B^{6}+C^{6}=D^{6}+E^{6}+F^{6}$
Simcha Brudno.
Math. Comp. 24 (1970), 453-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271020
Statistical study of digits of some square roots of integers in various bases
W. A. Beyer, N. Metropolis and J. R. Neergaard.
Math. Comp. 24 (1970), 455-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0272129
Reviews and Descriptions of Tables and Books
Math. Comp. 24 (1970), 475-502
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 24 (1970), 503-506
Abstract, references and article information
Full-text PDF Free Access    
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables\ (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Josef Stein.
Math. Comp. 24 (1970), 503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415962
Table errata: Integraltafel, Erster Teil: Unbestimmte Integrale\ (third edition, Springer, Vienna, 1961) by W. Gröbner and N. Hofreiter
Harry H. Denman.
Math. Comp. 24 (1970), 504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400622
Table errata: The art of computer programming, Vol. 2: Seminumerical algorithms\ (Addison-Wesley, Reading, Mass., 1969) by Donald E. Knuth
J. W. Wrench.
Math. Comp. 24 (1970), 504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400642
Table errata: Higher transcendental functions, Vol. I, II\ (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
H. Satoh.
Math. Comp. 24 (1970), 504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414952
Table errata: Dictionary of conformal representations\ (Dover, New York, 1952) by H. Kober
Henry E. Fettis.
Math. Comp. 24 (1970), 504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400624
Table errata: Formulas and theorems for the special functions of mathematical physics\ (third edition of the English translation, Springer, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
H. Satoh.
Math. Comp. 24 (1970), 505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400636